On Well-posedness of Source Identification Elliptic Problem with Nonlocal Boundary Conditions
MetadataShow full item record
CitationA. Ashyralyev, C. Ashyralyyev, V. G. Zvyagin, On well-posedness of source identification elliptic problem with nonlocal boundary conditions, AIP Conf. Proc. 2325, 020021-1–020021-3; https://doi.org/10.1063/5.0040281
We study the well-posedness of the source identification problem for the two dimensional elliptic differential equation with nonlocal boundary conditions. Applying operator approaches, the exact estimates for the solution of this problem in Holder norms are established.